# SDR CA111219013

- Difficulty date: December 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,373 hours
- Engine: Pwa PT642A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 6224565001
- Condition: Malfunctioned
- Location: Eadi
- Part time: 3,315 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) ON A ROUTINE FLIGHT PILOT REPORTED LT EADI INDICATING A 5 DEGREE AND THEN DRIFTED TO A 10 DEGREE BANK ANGLE IN FLIGHT, WHEN ACFT WAS CONFIRMED LEVEL.  AN AVIONICS SHOP LTD WAS CONTRACTED VIA PURCHASE ORDER TO TROUBLESHOOT AND REPAIR AS NESSECARRY. SHOP FAULTED THE VERTICIAL GYRO AND REPLACED WITH A LOANER ASSY. SYSTEM WAS FUNCTION CHECKED, GROUND SERVICABLE.
